ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of systemic antibiotics T36

ICD-10 code T36 for Poisoning by, adverse effect of and underdosing of systemic antibiotics is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Introducing Codify by AAPC: The Next Level of SuperCoder.

SuperCoder will soon be upgraded to Codify --- everything you loved about SuperCoder, just easier to use and enhanced with some great new features.

Login to SuperCoder Switch to Codify Shop Codify
Poisoning by, adverse effect of and underdosing of systemic antibiotics
Excludes1: antineoplastic antibiotics (T45.1-)
locally applied antibiotic NEC (T49.0)
topically used antibiotic for ear, nose and throat (T49.6)
topically used antibiotic for eye (T49.5)
Tabs
Get crucial instructions for accurate ICD-10-CM T36 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.